# SDR ASAA2019052129439

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,420 hours, 7,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 23038241
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATED. WILL NOT RESET. GROUNDED - YES. RELEASED PER MEL# 21-1G RT PACK INOP. WHILE RUNNING RT PACK FOUND AIR LEAKING AROUND 2 EA ORANGE FLEX HOSES THAT CONNECT WATER EXTRACTOR TO HEAT EXCHANGER CONDENSOR. REMOVED AND REPLACED FWD ORANGE BOOT (FLEX HOSE) RT PACK WATER EXTRACTOR AND ADJ CLAMPS ON REAR ORANGE FLEX HOSE (BOOT) PER AMM 21-51-08, RAN RT PACK NO LKS NOTED, ACCOMP BITE CK OF RT PACK CONTROLLER, NO FAULTS NOTED.
